# SDR ASOA201102018

- Difficulty date: October 21, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 23,303 hours, 16,892 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Condition: False Indication
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RUDDER LIMITER CAUTION MESSAGE ILLUMINATED AFTER TAKEOFF, COMPLIED WITH QRH.  EMERGENCY DECLARED, RETURNED TO DEPARTURE.  COMPLIED WITH INSPECTION OF WATER TRAPS, NO MOISTURE FOUND.  COMPLIED WITH SPOST 1 & 2, FAULTS CLEARED.  COMPLIED WITH OPS OF SPOILER AND STABILIZER SYS, OPS CHECKED GOOD IAW AMM 27-61-05.
